Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Invariant densities for random maps of the interval

Author: S. Pelikan
Journal: Trans. Amer. Math. Soc. 281 (1984), 813-825
MSC: Primary 58F11; Secondary 28D05, 58F13
MathSciNet review: 722776
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A random map is a discrete time process in which one of a number of functions is selected at random and applied. Here we study random maps of $ [0,1]$ which represent dynamical systems on the square $ [0,1] \times [0,1]$. Sufficient conditions for a random map to have an absolutely continuous invariant measure are given, and the number of ergodic components of a random map is discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F11, 28D05, 58F13

Retrieve articles in all journals with MSC: 58F11, 28D05, 58F13

Additional Information

PII: S 0002-9947(1984)0722776-1
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia